Aa
A
A
Close
Avatar universal
Depression from meds?
I stopped metformin abruptly and started birth control around the same week I stopped the metformin, and so suddenly and intensely felt so much pain like I was dying. Its been 3 months and I haven't gotten better, I used to be so happy and hopefull now I feel completely hopeless, uneasy, and cannot enjoy anything. Will I ever get better??!!
Cancel
1 Answers
Page 1 of 1
1551327 tn?1485434207
I know nothing about this medicine but will make this post current so it is more visible and maybe someone can help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
12940884 tn?1490982509
Blank
Belle313 commented on veronica0808's status
Apr 25
12940884 tn?1490982509
Blank
Belle313 commented on KeeLolo's status
Apr 25
Avatar universal
Blank
brice1967 commented on It's me...
Apr 24
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1485434207
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources